red stat trouble...

A place to discuss and ask questions about the fourth part of The Elder Scrolls series and its expansions
Locked
andru
Layman
Layman
Posts: 1
Joined: Mon Feb 12, 2007 7:17 pm

red stat trouble...

Post by andru »

Greetings,

I was adventuring in one of the oblivion planes, and got the following message multiple times "your speed is being drained". After returning to town, I noticed my speed was -47. I went to the nearest chapel to pray at the alter (got the "rejoice! ..." message), but there was no change to my negative speed stat. I checked the effects window, and nothing 'negative' was listed. Just various armor buffs.

I tried taking restore speed potions, bought a restore speed spell, tried fortify speed potions... nothing worked (just temporary bonuses from the potions). I also tried taking off all my equipment (except for the ring of vipereye and blade of woe - which cannot be taken off).

My last save where my speed was normal was 8 hours of play ago... so Im hesitant to just throw in the towel. I thought perhaps others might have had a similar problem.

Any suggestions would be greatly appreciated.
User avatar
Quiglesigles
Warder
Warder
Posts: 562
Joined: Mon Nov 06, 2006 11:58 am
UESPoints: 0
Location: Owning at fight pits

Post by Quiglesigles »

Have you tried the console comands yet. Or are you on the xbox?
Image
Duke Robear
Associate
Associate
Posts: 10
Joined: Thu Feb 08, 2007 5:22 pm

Post by Duke Robear »

well, did you check the "active effects" page in the Magic part of your inventory?(It's the one on the far right of that section) That should tell you what is affecting your character. upon highlighting an effect (drain speed in your case) a thing will come up tell you what is cuasing that effect.
goblinbane
Initiate
Initiate
Posts: 26
Joined: Tue Nov 07, 2006 6:46 pm
UESPoints: 0
Location: Houston, TX

Post by goblinbane »

Or perhaps something more likely actually went wrong with the program?

Sounds like we're actually talking about the speed drain caused by those yellow gases put out by Spiddal Sticks. Problem is, that's supposed to be a Drain effect (temporary-- very temporary in my experience), not a Damage effect (seek an altar or potion) like the one that's being mentioned.

If it's a program glitch, the usual remedies (potions, etc.) might not work. In which case you're looking at loading an earlier save.
Nemo malus felix.
User avatar
Quiglesigles
Warder
Warder
Posts: 562
Joined: Mon Nov 06, 2006 11:58 am
UESPoints: 0
Location: Owning at fight pits

Post by Quiglesigles »

Duke Robear: He said that he already checked it his magical effects screen. He said there was nothing there.
Image
Duke Robear
Associate
Associate
Posts: 10
Joined: Thu Feb 08, 2007 5:22 pm

Post by Duke Robear »

yeah, he did. It's most likely the effect from those poisonous plants in the plane of oblivion. I recall there being a glitch that made them permanent.
elmou
Layman
Layman
Posts: 1
Joined: Fri Mar 30, 2007 8:39 pm

Post by elmou »

Quiglesigles wrote:Have you tried the console comands yet. Or are you on the xbox?
I'm having the same problem with my strength stat.. although the minus-effect isn't as big as he had.. But it still bugs me with all the encumbarance problems etc...

So, what are the "console commands" you mentioned? Will they help? Any commands that set the stat values to the normal?
Locked